Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 57, NWS Kansas City, MO

June 7, 2007Chariton County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 7, 2007, 6:24 PM CDT for Chariton County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2007, 6:24 PM CDT (23:24 UTC)
Expired
Jun 7, 2007, 7:00 PM CDT
In force
36 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Chariton County, MO

The radar

The Pleasant Hill radar (KEAX), 135 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 1:54 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1138 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
395 m²/s²
Significant tornado parameter
2.2
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 072325 RRA
SVREAX
MOC041-080000-
/O.NEW.KEAX.SV.W.0057.070607T2324Z-070608T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
624 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN AND CENTRAL CHARITON COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 700 PM CDT

* AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. ACTIVATION
  OF LOCAL WARNING SYSTEMS IS RECOMMENDED.  THIS STORM WAS LOCATED 5
  MILES NORTH OF BRUNSWICK...OR 19 MILES SOUTHWEST OF MARCELINE...AND
  MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
  CHARITON COUNTY...INCLUDING THE TOWN OF WIEN.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

AT 618 PM A STORM SPOTTER REPORTED 80 MPH WINDS AND 2 INCH DIAMETER 
WINDS JUST SOUTHWEST OF TRIPLETT WITH THIS STORM. THIS IS A 
DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS

LAT...LON 3954 9324 3941 9315 3951 9271 3969 9275

$$

MJ
3 follow-up statements
000 
WWUS53 KEAX 072350 RRA
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
649 PM CDT THU JUN 7 2007

MOC041-080000-
/O.CON.KEAX.SV.W.0057.000000T0000Z-070608T0000Z/
CHARITON MO-
649 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHARITON COUNTY UNTIL 700 PM CDT...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH.
ACTIVATION OF LOCAL WARNING SYSTEMS IS RECOMMENDED.  THIS STORM WAS
LOCATED 9 MILES NORTH OF KEYTESVILLE...OR 10 MILES SOUTH OF
MARCELINE...MOVING NORTHEAST AT 40 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
CHARITON COUNTY...INCLUDING THE TOWN OF WIEN.

AT 636 PM A STORM SPOTTER REPORTED 80 MPH WINDS AND GOLFBALL SIZE 
HAIL IN INDIAN GROVE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3954 9324 3941 9315 3951 9271 3969 9275

$$

MJ
000 
WWUS53 KEAX 072352
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
652 PM CDT THU JUN 7 2007

MOC041-080000-
/O.CON.KEAX.SV.W.0057.000000T0000Z-070608T0000Z/
CHARITON MO-
652 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHARITON COUNTY UNTIL 700 PM CDT...

AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH.
ACTIVATION OF LOCAL WARNING SYSTEMS IS RECOMMENDED.  THIS STORM WAS
LOCATED 9 MILES SOUTHEAST OF MARCELINE...MOVING NORTHEAST AT 40 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN CHARITON COUNTY...INCLUDING THE TOWN OF WIEN.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY 
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF 
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3962 9295 3948 9287 3951 9271 3969 9275

$$

MJ
000 
WWUS53 KEAX 072359
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
700 PM CDT THU JUN 7 2007

MOC041-080010-
/O.EXP.KEAX.SV.W.0057.000000T0000Z-070608T0000Z/
CHARITON MO-
700 PM CDT THU JUN 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHARITON COUNTY
HAS BEEN ALLOWED TO EXPIRE...

AT 658 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3962 9295 3948 9287 3951 9271 3969 9275

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:32 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 7, 3:32 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
332 PM CDT THU JUN 7 2007

.DISCUSSION...

SHORT TERM (TONIGHT-FRIDAY)...

WARM SECTOR AIRMASS CONTINUES TO UNDERGO AMPLE HEATING AND
MOISTENING EARLY THIS AFTERNOON. TEMPERATURES IN THE MID 80S AND
DEWPOINTS APPROACHING 70F ARE CONTRIBUTING TO MLCAPES ON THE ORDER
2000 J/KG. DRYLINE HAS BECOME INCREASINGLY ACTIVE OVER THE PAST HOUR
OR SO...WITH MOST DISCRETE STORMS NOTED OVER THE NORTHERN HALF OF
THE CWA. EFFECTIVE SHEAR IS MORE THAN SUFFICIENT FOR SUPERCELL
STORMS AND FAST MOVING MINI-BOW SEGMENTS WITH DAMAGING WINDS AND
ISOLATED TORNADOES THE PRIMARY THREATS. HIGH FREEZING LEVELS AND
ONLY MODEST MID LEVEL LAPSE RATES MAY KEEP THREAT OF LARGE HAIL
MARGINAL...ALTHOUGH THIS CAN BE AUGMENTED BY DEGREE OF DEEP LAYER
SHEAR.

FURTHER SOUTH...DRYLINE HAS BECOME QUASI-STATIONARY FROM KANSAS CITY
TO SOUTHWEST OF LAWRENCE KANSAS. DEEP LAYER SHEAR VECTOR ORIENTED
ALONG THIS BOUNDARY HAS CONTRIBUTED TO MORE WIDESPREAD DEVELOPMENT
WITH A CLASSIC TRAINING SETUP UNFOLDING OVER A VERY NARROW (10 MILE
WIDE) CORRIDOR. SLOW MOVING OUTFLOW BOUNDARY AHEAD OF THIS ACTIVITY
PER KEAX WSR-88D SUGGESTS THAT SEVERE THREAT MAY BE LIMITED FOR NOW
WITH A VERY HEIGHTENED CONCERN OF FLASH FLOODING. POTENT MID LEVEL
SPEED MAX MOVING ACROSS THE PLAINS WILL ARRIVE ACROSS THIS REGION
BETWEEN 00 AND 03Z...AND COULD RESULT IN A FAIRLY RAPID INCREASE IN
STORM MODE EVOLUTION AND AN INCREASED SEVERE THREAT.

ACTIVITY SHOULD PUSH EAST OF THE REGION AFTER 06Z WITH DRYLINE
PASSAGE. BULK OF CLOUD COVER ASSOCIATED WITH UPPER LOW SHOULD REMAIN
NORTH OF THE THE REGION...ALLOWING FOR A MARKEDLY CHANGED DAY
TOMORROW WITH TEMPS SOME 15 DEGREES COOLER AND MUCH DRIER AIR
ADVECTING INTO THE REGION.

BOOKBINDER

EXTENDED (SATURDAY THROUGH THURSDAY)...

DRY WEATHER WILL PREVAIL ACROSS THE REGION ON SATURDAY...AS AN AREA
OF SURFACE HIGH PRESSURE SLOWLY DRIFTS OFF TO THE EAST.
HOWEVER...THIS QUIET PERIOD OF WEATHER LOOKS TO ONCE AGAIN FLOP BACK
INTO A MORE ACTIVE STRETCH OF WEATHER ON SUNDAY.  MEDIUM RANGE
MODELS ARE IN DECENT LONG WAVE PATTERN AGREEMENT THROUGH MONDAY...IN
DEVELOPING YET ANOTHER DEEP TROUGH OVER THE WEST COAST OF THE
CONUS.  THE LOCAL AFFECTS OF THIS PATTERN WILL BEGIN TO BE FELT ON
SATURDAY NIGHT AND SUNDAY...AS SW FLOW ALOFT LIFTS TONIGHTS COLD
FRONT BACK NORTHWARD AS A WARM FRONT.  NAM/GFS BOTH INDICATE WEAK
ISENTROPIC LIFT ON THE 305K-310K SFC BEGINNING IN THE WESTERN ZONES
BY 06Z SAT.  HOWEVER...THE BIGGEST CONCERN WITH THIS NORTHWARD
LIFTING FRONT WILL BE POTENTIAL FOR SVR DEVELOPMENT SUNDAY
AFTERNOON.  IF THE WARM FRONT SLOWLY LIFTS NEAR THE MO/IA BORDER BY
SUN AFT...THERE SHOULD BE ENOUGH TIME FOR AREAS TO THE SOUTH OF THE
FRONT TO WARM WELL INTO THE MID-UPR 80S. EVEN THOUGH THE BEST SHEAR
WILL BE CONFINED TO AREAS OVER THE NORTHERN PLAINS...MODERATE
INSTABILITY SHOULD BE ABLE TO WORK WITH THE AVAILABLE 20-30 KTS 0-6
KM BULK SHEAR VALUES TO CREATE THE POTENTIAL FOR SVR WX OVER THE
AREA.

LCL WEATHER BECOMES MORE MUDDLED BY MONDAY AND TUESDAY WITH MODEL
DISCREPANCIES BECOMING MORE NUMEROUS.  GENERALLY FOLLOWED THE GFS
ENSEMBLES AND 00Z ECMWF FOR THE MONDAY TO THURSDAY TIMEFRAME AS
OPERATIONAL GFS IS SEEMS A BIG OUT OF PLACE AND IS SUFFERING FROM
QUITE A BIT OF CONVECTIVE FEEDBACK.  REGARDLESS...AFOREMENTIONED
MODELS SUGGEST A CONTINUED DEEPENING OF THE WESTERN TROUGH...MAKING
FOR A VERY ACTIVE PATTERN ACROSS THE CENTRAL US.  CLOSER TO
HOME...WITH SLIGHTLY STRONGER SWLY FLOW ALOFT THE POTENTIAL EXISTS
FOR STORM ACTIVITY THROUGH MUCH OF THE MID-WEEK TIMEFRAME. STORMS
WILL LIKELY NOT BE WIDESPREAD...AS A RESULT ONLY LOW CHANCE POPS ARE
WARRANTED.  THE LOCATION OF THE UPR RIDGE OVER THE EASTERN CONUS
WILL DETERMINE HOW MUCH WARM AIR ALOFT WILL EXIST TO PREVENT DAILY
CONVECTION.

AS FAR AS TEMPERATURES ARE CONCERNED...WITH RATHER BREEZY SWLY FLOW
THROUGH THE WORK WEEK...TEMPERATURES WILL MODERATE INTO THE UPPER
80S FOR MUCH OF THE WEEK.  THESE TEMPERATURES MAY BE CONSERVATIVE
AND LATER SHIFTS WILL NEED TO EVALUATE FURTHER.

DUX

&&

.AVIATION...

STARK CONTRAST BETWEEN ST. JOSEPH AND THE KANSAS CITY TERMINALS THIS
AFTERNOON WITH DRYLINE PASSAGE HAVING OCCURRED EARLIER AT KSTJ.

FOR THE ST. JOSEPH TERMINAL...PRECIPITATION CHANCES HAVE ENDED AND
WILL DEAL WITH SOUTHWEST WINDS BECOMING WEST AND SLOWLY DIMINISHING
THIS EVENING. CLEAR SKIES MAY GIVE WAY TO VFR CEILINGS LATER TONIGHT
AS EXTENSIVE CLOUD COVER WRAPPING AROUND LARGE UPPER LOW APPROACHES.

FOR THE KANSAS CITY TERMINALS...BULK OF ACTIVITY REMAINING JUST
SOUTH OF KCI AND JUST NORTH OF DOWNTOWN AS DRYLINE HAS BECOME
STATIONARY IN THIS REGION. THUNDERSTORMS HAVE BECOME WIDESPREAD
ALONG THIS BOUNDARY...SO ONLY A MATTER OF TIME BEFORE DOWNTOWN
AIRPORT GETS INUNDATED. FOR KCI...ACTIVITY SHOULD REMAIN TO THE
SOUTH AND WILL AMEND TO VICINITY THUNDER SHORTLY.

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY FROM 10 AM THURSDAY TO 7 PM THURSDAY FOR
     MOZ008-MOZ017-MOZ024-MOZ025-MOZ032-MOZ033-MOZ039-
     MOZ040-MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.

KS...NONE.
Hazardous weather outlook, Jun 7, 1:04 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 PM CDT THU JUN 7 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
104 PM CDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG UPPER LEVEL STORM SYSTEM WILL PASS TO OUR NORTH TODAY. A
NARROW BAND OF SCATTERED THUNDERSTORMS HAS FORMED ALONG A DRY LINE
WHICH EXTENDS FROM DES MOINES TO NEAR BETHANY TO JUST EAST OF ST
JOSEPH INTO SOUTH CENTRAL KANSAS. THE THUNDERSTORM ACTIVITY IS
EXPECTED TO INCREASE THIS AFTERNOON AS THE AIRMASS AHEAD OF THIS
BOUNDARY BECOMES MORE UNSTABLE FROM SURFACE HEATING. VERY STRONG WIND
FIELDS EXTENDING WELL UP INTO THE ATMOSPHERE WILL PROVIDE SIGNIFICANT
SHEAR WHICH WILL HELP SUPPORT MORE ORGANIZED SEVERE THUNDERSTORM
ACTIVITY. SINCE THE WIND FIELDS ARE NEARLY UNIDIRECTIONAL AND THE
FREEZING LEVEL IS SO HIGH THE PRIMARY SEVERE THREAT WILL BE FROM
DAMAGING STRAIGHT LINE WINDS. HOWEVER...AN ISOLATED TORNADO IS
POSSIBLE DUE TO THE EXTREME WIND FIELDS AND INCREASING INSTABILITY.

ALTHOUGH SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE ENTIRE REGION
EAST OF AN EASTON KANSAS TO BETHANY LINE THE GREATEST THREAT OF
SEVERE THUNDERSTORMS WILL BE OVER NORTH CENTRAL MISSOURI THIS
AFTERNOON...INCLUDING THE BETHANY...PRINCETON...TRENTON AND GALLATIN
AREAS. AFTER 5 PM AND CONTINUING INTO THE MID EVENING HOURS THE BEST
THREAT FOR SEVERE WEATHER WILL BE EAST OF A LUCERNE TO ODESSA LINE.
THE SEVERE THREAT IS EXPECTED TO SHIFT SOUTHEAST OF A BUTLER TO
SEDALIA TO BOONVILLE LINE BY MIDNIGHT.

OTHERWISE...STRONG SOUTH WINDS OF 20 TO 30 MPH ARE EXPECTED TODAY
WITH WIND GUSTS FROM 35 TO 45 MPH. THE STRONGEST WIND GUSTS THIS
AFTERNOON ARE EXPECTED TO BE EAST OF A LINE FROM BUTLER TO CARROLLTON
TO KIRKSVILLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH MONDAY NIGHT WITH A FEW
SEVERE THUNDERSTORMS POSSIBLE ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY
TONIGHT...SOUTHEAST OF A LINE FROM ST JOSEPH TO BETHANY.

MJ

In the hours before

Local storm report, Jun 7, 5:22 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
522 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     FLASH FLOOD      3 NW DE SOTO            39.00N 94.99W
06/07/2007                   LEAVENWORTH        KS   AMATEUR RADIO

            FLOODING IN BUILDINGS REPORTED AT TALL OAKS CHRISTIAN
            CAMP...3 MILES FROM THE INTERSECTION OF KANSAS HIGHWAY 10
            AND KILL CREEK ROAD

&&

SWATSON
Local storm report, Jun 7, 5:29 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     2 S RAYVILLE            39.32N 94.06W
06/07/2007  M70 MPH          RAY                MO   BROADCAST MEDIA

            70 MPH WIND MEASURED AND RELAYED BY MEDIA.

&&

SWATSON
Local storm report, Jun 7, 5:52 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
552 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND GST     8 NW NORBORNE           39.38N 93.78W
06/07/2007  E75 MPH          RAY                MO   TRAINED SPOTTER

            LARGE TREE LIMBS DOWNED JUST TO THE WEST OF THE TOWN OF
            STET...DUE TO STRONG THUNDERSTORM WINDS. IN
            ADDITION...WALNUT-SIZED HAIL WAS REPORTED DURING THE SAME
            EVENT.

&&

SWATSON
Local storm report, Jun 7, 5:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
559 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FLASH FLOOD      2 E BONNER SPRINGS      39.05N 94.85W
06/07/2007                   WYANDOTTE          KS   EMERGENCY MNGR

            WATER OVER HIGHWAY 32.

&&

GAMIS
Local storm report, Jun 7, 6:11 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
611 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     BOGARD                  39.46N 93.52W
06/07/2007  E80 MPH          CARROLL            MO   STORM CHASER

            LARGE TREE LIMBS DOWN DUE TO STRONG THUNDERSTORM WIND
            GUSTS. IN ADDITION...GOLF BALL SIZED HAIL OCCURRED DURING
            THE SAME EVENT.

&&

SWATSON
Local storm report, Jun 7, 6:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
624 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND GST     2 SW TRIPLETT           39.48N 93.22W
06/07/2007  E80 MPH          CHARITON           MO   STORM CHASER

            WINDS ESTIMATED TO BE GREATER THAN 80 MPH WITH LARGE TREE
            BRANCHES DOWN. IN ADDITION...2 INCH DIAMETER HAIL
            REPORTED DURING THE SAME EVENT.

&&

SWATSON

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 2:45 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess45 min
Jun 7, 3:07 PM CDTSevere Thunderstorm WarningEAXPutnam23 min
Jun 7, 3:35 PM CDTTornado WarningEAXCaldwell, Daviess, Livingston25 min
Jun 7, 4:09 PM CDTSevere Thunderstorm WarningEAXClay, Ray36 min
Jun 7, 4:29 PM CDTTornado WarningEAXRay31 min
Jun 7, 4:32 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan43 min
Jun 7, 4:40 PM CDTSevere Thunderstorm WarningEAXClay, Jackson35 min
Jun 7, 5:18 PM CDTSevere Thunderstorm WarningEAXCarroll, Ray42 min
Jun 7, 5:53 PM CDTTornado WarningEAXCarroll, Chariton37 min
Jun 7, 6:00 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton30 min
Jun 7, 6:25 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray35 min
Jun 7, 6:35 PM CDTSevere Thunderstorm WarningEAXClay, Jackson40 min
Jun 7, 6:54 PM CDTFlash Flood WarningEAXClay6 hr
Jun 7, 6:54 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline36 min
Jun 7, 6:56 PM CDTSevere Thunderstorm WarningEAXChariton, Macon24 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.